Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1975, Volume 43, Issue 2

External Diseconomies in Consumption and Monopoly Pricing<223:EDICAM>2.0.CO;2-Q
p. 223-230

Israel Luski, Rafael Lusky

This paper deals with the relationship between the monopoly price and the socially optimal price in the presence of consumption diseconomies. The above relationship is derived from characteristics of the utility function.

Log In To View Full Content